advertisement
Question
Posted by: jpgboy | 2008/11/19

Painful testicles

Hi there,

I was diagnosed with bilharzia about a month ago. I' ve been carrying it for 9 or so months. I was given 4 Biltricide tablets and then 4 again a month later (as I still showed some symptoms.) I was also put on a course of Purbac.

However, I still seem to have an immensely tender scrotum and testicles. It' s a burning sensation that won' t go ahead. My glans is also tender and it sometimes burns slightly when I pass urine. Is this a side effect of the bilharzia? Could it be something else? I had my prostate checked out and it seems ago.

I' m 22 years old.

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear jpgboy
Bilharzia does not cause sore genitals or tenderness on the glans. You may have another infection too (orchitis) and your urine needs testing ( maybe even a lab test to see if they can identify the bacteria that is causing this and for what antibiotic it is sensitive - it may not be responding to the Bactrim) Wearing a supportive underpants (slightly tighter than you would normally wear) and taking an anti-inflammatory like Brufen may help.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: jpgboy | 2008/11/19

Dear Dr Bets,

Thank you. I' ve made an appoinment with my GP.

Reply to jpgboy
Posted by: jpgboy | 2008/11/19

I' m also feel light headed and nauseous.

Reply to jpgboy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement